0
RESEARCH PAPERS

Singular Solutions to the Shallow Shell Equations

[+] Author and Article Information
J. Lyell Sanders

Division of Engineering and Applied Physics, Harvard University, Cambridge, Mass.

J. Appl. Mech 37(2), 361-366 (Jun 01, 1970) (6 pages) doi:10.1115/1.3408514 History: Received February 18, 1969; Online April 06, 2010

Abstract

The paper contains a theoretical investigation of those multivalued singular solutions to the shallow shell equations which correspond physically to concentrated loads and dislocations. Use of the shell equations in complex form permits a unified treatment of the load and dislocation problems. The analysis is limited to the case of shells with a quadratic middle surface, and Fourier transforms of the solutions are obtained. Complete solutions in closed form in the case of a shallow sphere are given in the Appendix, including some results not previously published.

Copyright © 1970 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In